Ferreira, M. J.; Tribuzy, R.
On the nullity index of isometric immersions of Kähler manifolds
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001) , p. 185-191
Zbl 1039.53067 | MR 1834989
URL stable : http://www.numdam.org/item?id=RSMUP_2001__105__185_0

Bibliographie

[B] M. Berger, Les Variétés Riemanniennes 1/4 -pincées, Ann. Scuola Normal Sup. Pisa, 14 (1960), pp. 161-170. Numdam | MR 140054 | Zbl 0096.15502

[D-R] M. Dajczer - L. Rodrigues, Rigidity of Real Kähler Submanifolds, Duke Math. J., 53 (1986), pp. 211-220. MR 835806 | Zbl 0599.53005

[E-L] J. Eells - L. Lemaire, Another Report on Harmonic Maps, Bull. London Math. Soc. No. 86, 20 (1988), pp. 324-385. MR 956352 | Zbl 0669.58009

[F-T] M. Ferreira - R. Tribuzy, On the Type Decomposition of the Second Fundamental Form, Rend. Sem. Univ. Padova, Vol. 94 (1995). Numdam | MR 1370899 | Zbl 0849.53043

[F-R-T]M.J. Ferreira - M. RIGOLI - R. TRIBUZY, Isometric Immersions of Kähler Manifolds, Rend. Sem. Univ. Padova, Vol. 90 (1993), pp. 25-37. Numdam | MR 1257129 | Zbl 0796.53064

[O] Y. Ohnita, On the Pluriharmonicity of Stable Harmonic Maps, J. London Math. Soc., 35 (1987), pp. 563-568. MR 889377 | Zbl 0588.58019

[O-U] Y. Ohnita - S. Udagawa, Complex Analicity of Pluriharmonic Maps and Their Constructions, Springer Lecture Notes in Mathematics, 1468 (1991), pp. 371-407. MR 1123550 | Zbl 0749.58018